MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SSF-365
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "ruptured", "implant rupture", "implant intact", "patient taken to or to replace ruptured implant.Upon opening incision implant was intact".Per operative report "baker iii capsular contracture" and "it was removed without difficulty and found to be entirely intact.There was a small amount of serous fluid in the pocket that drained spontaneously" and "an anterior capsulotomies was also carried out" and "the original, intact implant was replaced into the existing spaces without difficulty".This record is for right side.Device remains implanted.Device will not be returned.
 
Additional Manufacturer Narrative
E1.Zip code: (b)(6).A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iii, improper or incorrect procedure or method.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5 d6b h6 clarification to initial medwatch h6: disregard a2303 improper or incorrect procedure or method, this will be unreported as it is not a serious event.
 
Event or Problem Description
The device has been explanted and will not be returned.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key23966158
Report Number9617229-2026-00194
Device Sequence Number13053685
Product Code FTR
UDI-Device Identifier10888628033146
UDI-Public(01)10888628033146(10)3631204(11)220809(17)270709
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSSF-365
Device Lot Number3631204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date01/22/2026
Date Device Manufactured08/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight50 KG